MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CEMENTED STANDARD FEMORAL COMPONENT SIZE 7 LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CEMENTED STANDARD FEMORAL COMPONENT SIZE 7 LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona posterior stabilized articular surface left 11mm catalog #: 42512400711 lot #: 65903604, persona cemented stemmed tibial component left size e catalog #: 42532007101 lot #: 65121488.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address a nickel allergy approximately thirty-three (33) months post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current mfr number.This event will be reported under manufacturing report number 3007963827.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CEMENTED STANDARD FEMORAL COMPONENT SIZE 7 LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21034991
Report Number0001822565-2024-04091
Device Sequence Number17173872
Product Code MBH
UDI-Device Identifier00889024576490
UDI-Public(01)00889024576490(17)330811(10)66060618
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42570606201
Device Lot Number66060618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale